Alert archive / South Carolina / River Flood Advisories in 2015
River Flood Advisory 3, NWS Columbia, SC
NWS Columbia, SC issued this river flood advisory at Apr 20, 2015, 12:22 AM EDT for Lexington County, Richland County, South Carolina. It was in force for 72 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 20, 2015, 12:22 AM EDT (04:22 UTC)
- Expired
- Apr 23, 2015, 12:08 AM EDT
- In force
- 72 hr
- Issued by
- NWS Columbia, SC
- Area
- Storm-based polygon
Counties Lexington County, SC, Richland County, SC
The radar
The Columbia radar (KCAE), 8 km from the middle of the area, began a volume at 04:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Congaree River at Columbia (COLS1). The gauge peaked at 15.12 ft at Apr 21, 2015, 3:00 AM EDT.
- Action stage
- 10 ft
- Minor stage
- 19 ft
- Moderate stage
- 24 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02169500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
611 WGUS82 KCAE 200422 FLSCAE FLOOD ADVISORY NATIONAL WEATHER SERVICE COLUMBIA SC 1222 AM EDT MON APR 20 2015 ...The National Weather Service in Columbia has issued a Flood Advisory for the Congaree River... Congaree River At Columbia affecting Lexington and Richland Counties .Rainfall over the past few days with amounts between 1 to 2 inches over the past 24 hours combined with releases from area reservoirs will produce nuisance flooding along the Congaree River at Columbia. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Advisory means that nuisance flooding may occur nearest the river when the level is below the official flood stage. && SCC063-079-210422- /O.NEW.KCAE.FL.Y.0003.150420T0422Z-150422T0408Z/ /COLS1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1222 AM EDT MON APR 20 2015 The National Weather Service in Columbia has issued a * Flood Advisory for The Congaree River At Columbia. * until late Tuesday night. * At 12 AM Monday the stage was 6.2 feet. * Flood stage is 19.0 feet. * Forecast...The river will reach the advisory stage criteria of 10.0 feet toward sunrise Monday morning. The river level will fluctuate around 10.0 feet over much of next week. The river will crest between 10.0 feet and 10.5 feet Monday morning. Additional crest above 10.0 feet are possible through much of this week. * Advisory stage is 10.0 feet. * At 10.0 feet...Portions of the Cayce and West Columbia Riverwalk becomes flooded. Flood prone areas downstream from Columbia begin to flood. && LAT...LON 3404 8106 3396 8100 3394 8106 3401 8111 $$
6 follow-up statements
268 WGUS82 KCAE 201701 FLSCAE FLOOD ADVISORY NATIONAL WEATHER SERVICE COLUMBIA SC 101 PM EDT MON APR 20 2015 ...The Flood Advisory continues for the Congaree River... Congaree River At Columbia affecting Lexington and Richland Counties .Ample rainfall during the past several days...including 24-hour amounts between 1 and 2 inches...will combine with stepped-up releases from reservoirs upstream to produce nuisance flooding along the upper Congaree River. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Advisory means that nuisance flooding may occur nearest the river when the level is below the official flood stage. && SCC063-079-211701- /O.EXT.KCAE.FL.Y.0003.000000T0000Z-150423T0408Z/ /COLS1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 101 PM EDT MON APR 20 2015 The Flood Advisory is extended for The Congaree River At Columbia. * until late Wednesday night or until the advisory is cancelled. * At 12 PM Monday the stage was 8.9 feet. * Flood stage is 19.0 feet. * Forecast...The river dropped some this morning in response to trends upstream. It will resume rising over the next few hours... and is forecast to crest near 13.0 feet Wednesday morning. * Advisory stage is 10.0 feet. * At 14.0 feet...Roads in low-lying areas and swampland downstream from Columbia become flooded. Most of the Cayce and West Columbia river walk is flooded. && LAT...LON 3404 8106 3396 8100 3394 8106 3401 8111 $$ ACM
034 WGUS82 KCAE 210815 FLSCAE FLOOD ADVISORY NATIONAL WEATHER SERVICE COLUMBIA SC 415 AM EDT TUE APR 21 2015 ...The Flood Advisory continues for the Congaree River... Congaree River At Columbia affecting Lexington and Richland Counties .Ample rainfall during the past several days...including 24-hour amounts between 1 and 2 inches...will combine with stepped-up releases from reservoirs upstream to produce nuisance flooding along the upper Congaree River. PRECAUTIONARY/PREPAREDNESS ACTIONS... Safety message...never drive vehicles through flooded areas. The water may be too deep to allow safe passage. Never allow children to play in or near flood waters. Stay tuned to noaa weather radio...local media or the internet for further statements and updated forecasts. && SCC063-079-220815- /O.CON.KCAE.FL.Y.0003.000000T0000Z-150423T0408Z/ /COLS1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 415 AM EDT TUE APR 21 2015 The Flood Advisory continues for The Congaree River At Columbia. * until late Wednesday night. * At 4 AM Tuesday the stage was 15.0 feet. * Flood stage is 19.0 feet. * Forecast...The river will rise to crest at 15.4 feet this morning...then fall to around 14.3 feet by Wednesday morning. && LAT...LON 3404 8106 3396 8100 3394 8106 3401 8111 $$
235 WGUS82 KCAE 211837 FLSCAE FLOOD ADVISORY NATIONAL WEATHER SERVICE COLUMBIA SC 237 PM EDT TUE APR 21 2015 ...The Flood Advisory continues for the Congaree River... Congaree River At Columbia affecting Lexington and Richland Counties ..Ample rainfall during the past several days...including 24-hour amounts between 1 and 2 inches...is combining with increased releases from reservoirs upstream to produce nuisance flooding along the upper Congaree River. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Advisory means that nuisance flooding may occur nearest the river when the level is below the official flood stage. && SCC063-079-221837- /O.CON.KCAE.FL.Y.0003.000000T0000Z-150423T0408Z/ /COLS1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 237 PM EDT TUE APR 21 2015 The Flood Advisory continues for The Congaree River At Columbia. * until late Wednesday night. * At 2 PM Tuesday the stage was 12.8 feet. * Flood stage is 19.0 feet. * Forecast...The river will fall to around 12.5 feet by tomorrow morning. * Advisory stage is 10.0 feet. * At 14.0 feet...Roads in low lying areas and swampland downstream from Columbia become flooded. Most of the Cayce and West Columbia river walk is flooded. && LAT...LON 3404 8106 3396 8100 3394 8106 3401 8111 $$
818 WGUS82 KCAE 220807 FLSCAE FLOOD ADVISORY NATIONAL WEATHER SERVICE COLUMBIA SC 407 AM EDT WED APR 22 2015 ...The Flood Advisory continues for the Congaree River... Congaree River At Columbia affecting Lexington and Richland Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Advisory means that nuisance flooding may occur nearest the river when the level is below the official flood stage. Portions of the Cayce and West Columbia Riverwalk are flooded. && SCC063-079-230408- /O.CON.KCAE.FL.Y.0003.000000T0000Z-150423T0408Z/ /COLS1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 407 AM EDT WED APR 22 2015 The Flood Advisory continues for The Congaree River At Columbia. * until late tonight. * At 3 AM Wednesday the stage was 14.1 feet. * Flood stage is 19.0 feet. * Forecast...The river will fall to around 10.4 feet by tomorrow morning. * Advisory stage is 10.0 feet. * At 16.0 feet...Old State Road, SC 66, below Cayce becomes flooded. Portions of the Cayce and West Columbia Riverwalk are flooded. && LAT...LON 3404 8106 3396 8100 3394 8106 3401 8111 $$
152 WGUS82 KCAE 221518 FLSCAE FLOOD ADVISORY NATIONAL WEATHER SERVICE COLUMBIA SC 1118 AM EDT WED APR 22 2015 ...The Flood Advisory continues for the Congaree River... Congaree River At Columbia affecting Lexington and Richland Counties .The Congaree River continues to remain elevated. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Advisory means that nuisance flooding may occur nearest the river when the level is below the official flood stage. && SCC063-079-230408- /O.CON.KCAE.FL.Y.0003.000000T0000Z-150423T0408Z/ /COLS1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1118 AM EDT WED APR 22 2015 The Flood Advisory continues for The Congaree River At Columbia. * until late tonight. * At 11 AM Wednesday the stage was 9.9 feet. * Flood stage is 19.0 feet. * Forecast...The river will remain around 10 feet and continue to fluctuate as dam operators feet continue to release additional water upstream. * Advisory stage is 10.0 feet. && LAT...LON 3404 8106 3396 8100 3394 8106 3401 8111 $$
513 WGUS82 KCAE 221533 CCA FLSCAE FLOOD ADVISORY ...CORRECTED NATIONAL WEATHER SERVICE COLUMBIA SC 1118 AM EDT WED APR 22 2015 ...The Flood Advisory continues for the Congaree River... Congaree River At Columbia affecting Lexington and Richland Counties .The Congaree River continues to remain elevated. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Advisory means that nuisance flooding may occur nearest the river when the level is below the official flood stage. && SCC063-079-230408- /O.COR.KCAE.FL.Y.0003.000000T0000Z-150423T0408Z/ /COLS1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1118 AM EDT WED APR 22 2015 The Flood Advisory continues for The Congaree River At Columbia. * until late tonight. * At 11 AM Wednesday the stage was 9.9 feet. * Flood stage is 19.0 feet. * Forecast...The river will remain around 10 feet and continue to fluctuate as dam operators continue to release additional water upstream. * Advisory stage is 10.0 feet. && LAT...LON 3404 8106 3396 8100 3394 8106 3401 8111 $$
What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Columbia, SC wrote its last area forecast discussion before this river flood advisory went out at Apr 19, 11:12 PM EDT, 1 hour 10 minutes earlier.
Area forecast discussion, Apr 19, 11:12 PM EDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE COLUMBIA SC 1112 PM EDT SUN APR 19 2015 .SYNOPSIS... UNSETTLED AND WET WEATHER PATTERN WILL CONTINUE INTO MONDAY. A COLD FRONT WILL MOVE ACROSS THE AREA MONDAY NIGHT...SCATTERED STRONG THUNDERSTORMS ARE POSSIBLE AHEAD OF THE FRONT. HIGH PRESSURE WILL BUILD OVER THE AREA TUESDAY AND WEDNESDAY BRINGING FAIR AND DRIER CONDITIONS THROUGH MID WEEK. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... CLOUDS HAVE BEGUN TO DISSIPATE WITH ISOLATED SHOWERS IN THE UPSTATE AND OFFSHORE. TEMPERATURES HAVE GENERALLY REMAINED RAIN COOLED FROM EARLIER TODAY WITH LITTLE VARIATION EXPECTED OVERNIGHT. WITH THE CLOUD COVER EXPECTED OVERNIGHT AND SOUTHWESTERLY WINDS CONTINUING LOW TEMPERATURES WILL GENERALLY BE IN THE MIDDLE 60S. NUMEROUS REPORTS OF DAMAGE FROM THE STORMS HAVE BEEN RELAYED TO THE OFFICE AND STORM SURVEYS WILL NEED TO BE CONDUCTED. DISCUSSION WITH COUNTY OFFICIALS INDICATES LIMITED MOBILITY ON SOME ROADS SO DAMAGE ASSESSMENTS ARE PLANNED FOR MONDAY MORNING. && .SHORT TERM /6 AM MONDAY MORNING THROUGH TUESDAY NIGHT/... UPPER LEVEL LOW OVER THE CENTRAL AND NORTHERN PLAINS MOVING SLOWLY EAST. DEEP SURFACE LOW OVER THE GREAT LAKES REGION WITH COLD FRONT EXTENDING SOUTH THROUGH WEST TENNESSEE TO GULF COAST EARLY MONDAY. MODELS SUGGEST LITTLE IN THE WAY OF CONVECTION DURING THE MORNING...BUT CONSIDERABLE LOW CLOUDS EXPECTED AROUND DAYBREAK. THE STRONG COLD FRONT WILL APPROACH THE REGION LATE MONDAY AFTERNOON AND EVENING. 12Z NAM MODEL APPEARS A LITTLE SLOWER THAN GFS/ECMWF WITH FRONTAL PASSAGE LATE IN THE EVENING. SREF MORE IN LINE WITH GFS WITH FRONT MOVING THROUGH MIDLANDS AROUND 03Z. UPPER LEVEL DYNAMICS APPEAR STRONG WITH SOUTH CAROLINA/GEORGIA IN LEFT EXIT REGION 250 MB JET ACROSS GULF COAST AND ENTRANCE REGION JET OVER THE MIDDLE ATLANTIC STATES. RESULTING DEEP/STRONG LIFT EXPECTED ACROSS REGION ESPECIALLY EASTERN SOUTH CAROLINA. WITH SOME SUNSHINE AND WARM ADVECTION EXPECTED IN ADVANCE OF THE COLD FRONT DURING THE DAY...MODELS STILL INDICATE MODERATE TO STRONG INSTABILITY DEVELOPING THROUGH THE AFTERNOON AS TEMPERATURES RISE INTO THE LOW 80S. LIMITING FACTOR...APPEARS TO BE MOISTURE WITH K-INDEX POSSIBLY FALLING AS FRONT APPROACHES. MIXING OF DRY AIR ALOFT APPEARS LIKELY. SURFACE-BASED CAPE ABOVE 3000 J/KG AND LIFTED INDEX POSSIBLY -10C. DEEP DRY AIR ALOFT AND LOW WET-BULB ZERO HEIGHTS SUGGEST POTENTIAL FOR DAMAGING WINDS AND LARGE HAIL. HODOGRAPHS UNI-DIRECTIONAL EARLY POSSIBLY BECOMING MORE FAVORABLE FOR SUPERCELLS AS BOUNDARY LAYER WINDS BACK SOMEWHAT. BUT MAIN THREAT DAMAGING WINDS WITH STRONG 0-6KM SHEAR AND MODERATE TO STRONG INSTABILITY. SLIGHT RISK OF SEVERE THUNDERSTORMS MONDAY AFTERNOON/EVENING. MODEL PRECIP COVERAGE EXPECTED TO BE ONLY SCATTERED THOUGH DUE TO LIMITED MOISTURE. THERE IS SOME INDICATION THERE MAY BE CONVECTION WELL AHEAD OF THE FRONT...THEN A WEAKER CONVECTIVE LINE WITH THE FRONT AROUND 02Z-04Z. POPS DECREASE RAPIDLY BEHIND FRONT AFTER MIDNIGHT. GUIDANCE TEMPERATURES MEAN APPEARS ON TRACK. HIGH PRESSURE BUILDS OVER THE REGION TUESDAY AND AIR MASS APPEARS DRY WITH DEW POINTS IN THE 40S. COOL NIGHT POSSIBLE TUESDAY NIGHT...MODEL CONSENSUS AROUND 50...UPPER 40S OUTLYING AREAS. && .LONG TERM /WEDNESDAY THROUGH SUNDAY/... SURFACE RIDGE MOVING OFF THE COAST BY WEDNESDAY AFTERNOON MAY SEE AN INCREASE IN LOW LEVEL MOISTURE. ANOTHER COLD FRONT MOVES THROUGH THE AREA THURSDAY WITH LIMITED MOISTURE. LOW PRESSURE SYSTEM DEVELOPING IN THE LOWER MISSISSIPPI VALLEY BY EARLY SATURDAY WILL SPREAD MOISTURE INTO THE SOUTHEAST AND INCREASING CHANCE RAIN. ALTHOUGH MODEL ENSEMBLES SUGGEST LOW POPS THROUGH PERIOD...LATEST GFS SUGGEST HIGH CHANCE RAIN SATURDAY...THEN DRY BY SUNDAY WITH MOISTURE SOUTH OF THE AREA. TEMPERATURES NEAR NORMAL. && .AVIATION /03Z MONDAY THROUGH FRIDAY/... BAND OF SHOWERS AND THUNDERSTORMS WELL EAST OF THE TERMINALS...MOVING EAST. ONLY PATCHY LIGHT RAIN OR SPRINKLES EXPECTED IN THE NEAR TERM. CIGS EXPECTED TO GRADUALLY DECLINE TONIGHT GIVEN PLENTIFUL LOW LEVEL MOISTURE. IFR CIGS EXPECTED. WILL MENTION LLWS TONIGHT GIVEN INDICATIONS OF STRONG BOUNDARY LAYER WINDS OVERNIGHT. NEXT FOCUS WILL BE ON FRONT COMING THROUGH LATE MONDAY...AHEAD OF WHICH WILL BE INCREASING SW SURFACE WINDS AND SCATTERED AFTERNOON AND EVENING THUNDERSTORMS...POSSIBLY SEVERE. .EXTENDED AVIATION OUTLOOK... NO SIGNIFICANT IMPACTS TO AVIATION EXPECTED TUESDAY INTO WEDNESDAY. A FRONT MAY PROVIDE A CHANCE OF SHOWERS AND ASSOCIATED RESTRICTIONS WED NT INTO THU. && .HYDROLOGY... OVER THE PAST 72 HOURS RAINFALL AMOUNTS HAVE BEEN HEAVIEST ACROSS THE UPSTATE AND THE AUGUSTA METRO AREA. HOWEVER...RAINFALL TOTALS HAVE GENERALLY BEEN UNDER ONE INCH. FORECASTED RAINFALL TOTALS FOR THE NEXT 48 HOURS INDICATE UP TO 2 TO 3 INCHES OF RAINFALL ACROSS THE UPSTATE/FOOTHILLS OF NC AND HEADWATERS OF THE AREA RIVERS. ACROSS THE MIDLANDS/CSRA...TOTALS OF 1 TO 2 INCHES ARE POSSIBLE. THE SERFC FORECAST AND MMEFS RIVER FORECAST ENSEMBLES INDICATE THE POTENTIAL FOR FLOODING ALONG THE CONGAREE RIVER AT CAROLINA EASTMAN WITH ADVISORY STAGE BEING MET AT COLUMBIA. OTHER RIVER THAT ARE EXPECTED TO BE ON THE RISE ARE THE ENOREE RIVER AT WHITMIRE AND THE N. FORK OF THE EDISTO AT ORANGEBURG. AT THIS TIME...NO ADVISORIES OR RIVER FLOOD WARNINGS ARE IN EFFECT AT THIS TIME. && .CAE WATCHES/WARNINGS/ADVISORIES... SC...NONE. GA...NONE. &&
Hazardous weather outlook, Apr 19, 7:24 PM EDT, 4 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE COLUMBIA SC 724 PM EDT SUN APR 19 2015 GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-202330- LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD- MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON- RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON- BAMBERG- 724 PM EDT SUN APR 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL GEORGIA AND CENTRAL SOUTH CAROLINA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SEVERE THUNDERSTORMS POSSIBLE MONDAY AFTERNOON AND EVENING. RIVER FLOODING POSSIBLE EARLY TO MID WEEK IN SOME LOCATIONS DUE TO RUNOFF FROM RECENT HEAVY RAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED MONDAY AFTERNOON.
In the hours before
Local storm report, Apr 19, 7:02 PM EDT, 5 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE COLUMBIA SC
702 PM EDT SUN APR 19 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0457 PM TSTM WND DMG 1 SW GILBERT 33.91N 81.41W
04/19/2015 LEXINGTON SC PUBLIC
BROKEN POWER POLES. DOWNED POWER LINES.
UPROOTED TREES. VIA SOCIAL MEDIA.
&&
DALocal storm report, Apr 19, 7:03 PM EDT, 5 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
703 PM EDT SUN APR 19 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND DMG 9 WNW SAINT MATTHEWS 33.71N 80.93W
04/19/2015 CALHOUN SC EMERGENCY MNGR
CALHOUN COUNTY EMERGENCY MANAGER REPORTED
THAT A MOBILE HOME WAS WIPED OUT ALONG OTT
SISTERS RD NEAR I-26
&&
ACMLocal storm report, Apr 19, 7:05 PM EDT, 5 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
705 PM EDT SUN APR 19 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0602 PM TSTM WND DMG 1 NW REMBERT 34.12N 80.55W
04/19/2015 SUMTER SC LAW ENFORCEMENT
SC HIGHWAY PATROL REPORTED TREES DOWN JUST
NORTH OF MOUNT BETHEL CHURCH ON US 521.
&&
CJRLocal storm report, Apr 19, 7:45 PM EDT, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
745 PM EDT SUN APR 19 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0527 PM TSTM WND DMG 1 NE LAKE MURRAY OF RICH34.13N 81.25W
04/19/2015 RICHLAND SC PUBLIC
PONTOON BOAT FLIPPED ON ITS SIDE AND LANDED
ON THE OTHER SIDE OF DOCK AND MULTIPLE TREES
REPORTED DOWN OFF SHADOWOOD DRIVE IN
BALLENTINE.
&&
HCLocal storm report, Apr 19, 8:46 PM EDT, 3 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
846 PM EDT SUN APR 19 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND DMG 9 WNW SAINT MATTHEWS 33.70N 80.93W
04/19/2015 CALHOUN SC EMERGENCY MNGR
*** 2 INJ ***
CALHOUN COUNTY EMERGENCY MANAGER REPORTED A
MOBILE HOME WAS DESTROYED ON OTT SISTERS RD
AND TWO PEOPLE WERE TRANSPORTED TO THE
HOSPITAL WITH SERIOUS BUT NOT LIFE
THREATENING INJURIES. ROOF DAMAGE TO A
COUPLE OF OTHER HOMES.
&&
HCLocal storm report, Apr 19, 10:08 PM EDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
1008 PM EDT SUN APR 19 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND DMG 7 NNE GILBERT 34.02N 81.36W
04/19/2015 LEXINGTON SC BROADCAST MEDIA
REPORT RELAYED BY JOHN FARLEY TO OUR OFFICE
FROM THE PUBLIC OF ESTIMATED 40 LARGE TREES
SNAPPED ON WATERS EDGE COURT IN LEXINGTON.
&&
HCThe office that day
Everything else NWS Columbia, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 12:33 AM EDT | River Flood Warning | CAE | Calhoun, Lexington, Richland | 5 days |
| Apr 20, 6:23 PM EDT | Severe Thunderstorm Warning | CAE | Lancaster | 22 min |
| Apr 20, 7:05 PM EDT | Special Weather Statement | CAE | Newberry | 25 min |
Nearby
River Flood Advisories in South Carolina, 2015Every river flood advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.